# SDR SWIA2020030348961

- Difficulty date: January 20, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR UPPER FORWARD SEAL RETAINER CHAFED.(INSIDE VIEW MARKED   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED CARGO DOOR UPPER FORWARD SEAL RETAINER WITH A NEW SEAL RETAINER REF DWG AND CRJ-200 SRM SEE CONTINUATION CARD FOR DETAILS.
